AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Need advice here
Old
  (#1)
Adam_david
Registered User
 
Offline
Posts: 388
Join Date: Sep 2013
Need advice here - 01-31-2014, 07:54 PM

Ok I'm one test cyp 300 twice a week and tren a 50 mg ed. I'm taking arimidex .25mg eod and dostinex .5 mg e3d and 250 IU of HCG twice a week along side my test injections.
My problem is I'm experiencing sore nipples. NO lumps and NO itching. Just sore. I discovered it after I shaved my chest with clippers, wondering if I nicked them but I doubt it.
Any idea what the problem is? I have exemestane on hand. Should I switch AI's to that?
   
Reply With Quote
Old
  (#2)
Sully
AnaSCI VET / Donating Member
 
Sully's Avatar
 
Offline
Posts: 3,298
Join Date: Dec 2012
01-31-2014, 09:42 PM

Are you 100% sure your Arimidex and caber are legit? That would be the first thing I would consider. Try bumping your Arimidex up to 1mg and see if your nips calm down. If they do, then at least you know your AI is legit.

If you want to know what's really going on and how to fix it, you need to get blood work done. Otherwise, you're just guessing and hoping.


GearPro Rep
[email protected]


It is the mark of an educated mind to be able to entertain a thought without accepting it- Aristotle
   
Reply With Quote
Old
  (#3)
Adam_david
Registered User
 
Offline
Posts: 388
Join Date: Sep 2013
01-31-2014, 10:21 PM

I got exemestane on hand. Never used it but would that be better than arimidex? But yeah I'm very sure it's legit. Not 100% bc I haven't tested it but their stuff is always on point tho
Would it be the estrogen or the prolactin causing it?
   
Reply With Quote
Old
  (#4)
Sully
AnaSCI VET / Donating Member
 
Sully's Avatar
 
Offline
Posts: 3,298
Join Date: Dec 2012
01-31-2014, 10:32 PM

Quote:
Originally Posted by Adam_david View Post
I got exemestane on hand. Never used it but would that be better than arimidex? But yeah I'm very sure it's legit. Not 100% bc I haven't tested it but their stuff is always on point tho
Would it be the estrogen or the prolactin causing it?
I prefer Aromasin to Arimidex personally. Doesn't wreck lipid levels or cause estrogen rebound.

Like I said, you don't know if it's estrogen or prolactin causing it for sure unless you get blood work. If you bump up your AI and it goes away then it was most likely estrogen. If it doesn't work, then either your AI is bunk or it's your prolactin that's elevated.


GearPro Rep
[email protected]


It is the mark of an educated mind to be able to entertain a thought without accepting it- Aristotle
   
Reply With Quote
Old
  (#5)
kubes
AnaSCI VET
 
kubes's Avatar
 
Online
Posts: 2,018
Join Date: Aug 2013
Location: Los Angeles
01-31-2014, 10:45 PM

i prefer aromasin too but i am not estro sensitive either. A low dose of aromasin or adex keeps the bloat off and i never have nip issues. Bump your dose up to .5 eod and see if that helps. more than likely its the hcg causing the extra aromatization
   
Reply With Quote
Old
  (#6)
Adam_david
Registered User
 
Offline
Posts: 388
Join Date: Sep 2013
02-01-2014, 12:24 AM

Yeah I thought about the hcg doing that. Is it true that aromasin adds to your gains so to speak? I read that it elevates free test
   
Reply With Quote
Old
  (#7)
sh00t
Registered User
 
Offline
Posts: 416
Join Date: Mar 2013
02-01-2014, 03:00 AM

Stop taking the HCG??? With the caber you have prolactin under control....600mg/wk of test & the AI should have that licked....my only thinking is that the HCG is aiding estro conversion...BUT I'm a dipshit, hopefully some vets get on here soon
   
Reply With Quote
Old
  (#8)
Adam_david
Registered User
 
Offline
Posts: 388
Join Date: Sep 2013
02-01-2014, 11:16 AM

The hcg keeps my balls fuctioning. I'd rather have to take a little more AI then have no balls
   
Reply With Quote
Old
  (#9)
Sully
AnaSCI VET / Donating Member
 
Sully's Avatar
 
Offline
Posts: 3,298
Join Date: Dec 2012
02-01-2014, 04:06 PM

Seriously bro, $50 worth of blood work will tell you EXACTLY what's going on and how to fix it. It might seem like a hassle , but it eliminates all the guesswork from figuring out the proper course of action.


GearPro Rep
[email protected]


It is the mark of an educated mind to be able to entertain a thought without accepting it- Aristotle
   
Reply With Quote
Old
  (#10)
lycan Venom
AnaSCI VET / Donating Member
 
lycan Venom's Avatar
 
Online
Posts: 1,902
Join Date: Nov 2013
02-01-2014, 04:30 PM

it could just be it feels sore but it's actually just the hair follicles.. when I shave, I get sensitive... maybe waxing!
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 03:08 PM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.